MathSciNet Relay Station
MathSciNet bibliographic data
MR1908825 34A99 (39A12 39A13)
Agarwal, Ravi; Bohner, Martin; O'Regan, Donal; Peterson, Allan Dynamic equations on time scales: a survey. Dynamic equations on time scales. J. Comput. Appl. Math. 141 (2002), no. 1-2, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement